# SDR REXA2025082600835

- Difficulty date: June 9, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER AT 19L IS CORRODED BETWEEN FS 379.00 AND 453.00.   BLENDED CORROSION FROM STGR 19L BETWEEN FS379 - FS453 FOUND MULTIPLE SPOT OF 100% MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW CRJ700 SRM 51-21-06-001-001-A01, SRM 53-21-03-101-005-A01. REMOVED AND REPLACED STGR 19L PN: SH670-31103-3S BETWEEN FS364 - FS477 IAW CRJ700 SRM 51-21-06/21-001-001-A01.
